Patient : Hello,
I've been on BCP for 12 years now. Up until a couple of years ago my menstral cycle started the same day and ended the same amount of days after each pack. Last day of the pack would always be a Friday and I would start bleeding on the Sunday. In the last couple of years there was a few times I continued to take my pills in order to avoid bleeding while on vacation and now my cycle is completely messed up. I stop my pack on the Friday and then not bleed for a week, by the time I start bleeding I start my new pack. Last cycle I continued to not take my pills for 2 weeks... now I feel incredibly bloated and just wish I would bleed already but still have another week of pills even though technically I used be on my period this week. What can I do to make my cycle normal again?.. I don't really want to go off my pills entirely until my cycle sorts itself out because I have acne and my Diane 35 pills help. What would you suggest?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.